# SDR SWI2024042900334

- Difficulty date: March 5, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 46,996 hours, 30,843 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1015-1051
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT LBL9 FS1015- FS1051 HAS AREAS OF CORROSION   (C-CHECK RO 4/26/2024)   REPAIRED FLOOR SUPPORT AT LBL 9.0 BETWEEN F/S 985.00 TO F/S 1075.75 IAW CRJ 700 SRM 53-00-41-201-001-A01 AND REO 670-53-61-2242 REV. -- DATED 2024-03-12 AND COMPLIED WITH SKYCARD 51-900-1002-SKY
